• Title of article

    Transitive permutation groups in which all derangements are involutions

  • Author/Authors

    I.M. Isaacs، نويسنده , , Thomas Michael Keller، نويسنده , , Mark L. Lewis، نويسنده , , Alexander Moret?، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    8
  • From page
    717
  • To page
    724
  • Abstract
    Let G be a transitive permutation group in which all derangements are involutions. We prove that G is either an elementary abelian 2-group or is a Frobenius group having an elementary abelian 2-group as kernel. We also consider the analogous problem for abstract groups, and we classify groups G with a proper subgroup H such that every element of G not conjugate to an element of H is an involution.
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    2006
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    818577